Open Access
Translator Disclaimer
2013 A Sharper Global Error Bound for the Generalized Nonlinear Complementarity Problem over a Polyhedral Cone
Hongchun Sun, Yiju Wang
Abstr. Appl. Anal. 2013(SI54): 1-13 (2013). DOI: 10.1155/2013/209340

Abstract

We revisit the global error bound for the generalized nonlinear complementarity problem over a polyhedral cone (GNCP). By establishing a new equivalent formulation of the GNCP, we establish a sharper global error bound for the GNCP under weaker conditions, which improves the existing error bound estimation for the problem.

Citation

Download Citation

Hongchun Sun. Yiju Wang. "A Sharper Global Error Bound for the Generalized Nonlinear Complementarity Problem over a Polyhedral Cone." Abstr. Appl. Anal. 2013 (SI54) 1 - 13, 2013. https://doi.org/10.1155/2013/209340

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1291.90265
MathSciNet: MR3129363
Digital Object Identifier: 10.1155/2013/209340

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2013 • No. SI54 • 2013
Back to Top